# SDR AWXA200500805

- Difficulty date: July 11, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,030 hours, 32,108 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF DFW EN ROUTE TO PHX GEAR HANDLE WOULD NOT GO PAST CENTER POSITION AFTER DEPARTURE, GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO DFW WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS FERRIED BACK TO PHX AND IS CURRENTLY BEING TROUBLESHOT.  MAINTENANCE FOUND THE AIR/GROUND CABLE OUT OF RIG ON THE RT GEAR.  RIGGED CABLE IAW BOEING 737-300 AMM 27-62-51.  CYCLED GEAR, OPERATIONAL CHECKS WERE GOOD.
